I have been on Plavix for 11 days. Today I began mild itching, but the level is growing.
I found this on the web and it does seem to address your itching.
******"Seek medical attention right away if any of these SEVERE side effects occur when using Plavix": ******
"Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bleeding in the eye; change in vision; change in the amount of urine; chest pain; dark or bloody urine; black, tarry stools, unusual or severe bleeding (eg, excessive bleeding from cuts, increased menstrual bleeding, unexplained vaginal bleeding, unusual bleeding from the gums when brushing); loss of appetite; pale skin; seizures; severe, persistent headache; sore throat or fever; speech problems; unusual bruising; weakness; unexplained weight loss; yellowing of the skin or eyes."
Call your doctor immediately and let her/him know what you are experiencing
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Just went to the doctor for some itching problem on my legs but mostly on my thighs.I have hypothyr?
Posted 9 Mar 2010 • 1 answer
Posted 12 Dec 2012 • 6 answers
Posted 10 Jul 2013 • 5 answers
Posted 3 Jan 2018 • 0 answers
Posted 11 days ago • 0 answers